Previous |  Up |  Next


Title: On approximate solutions of initial value problems for integro-differential equation with quasilinear differential operator and generalized Volterra operator (English)
Author: Krapivin, Vladimir Fedorovitch
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 94
Issue: 1
Year: 1969
Pages: 21-33
Category: math
MSC: 65R20
idZBL: Zbl 0261.65084
idMR: MR0247793
DOI: 10.21136/CPM.1969.117646
Date available: 2009-09-23T08:04:12Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CasPestMat_094-1969-1_3.pdf 1.825Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo